Skip to main content
Log in

A Note on the Almost Sure Convergence for Dependent Random Variables in a Hilbert Space

  • Published:
Journal of Theoretical Probability Aims and scope Submit manuscript

Abstract

We obtain the almost sure convergence for sequences of H-valued random variables which are either associated or negatively associated.

Our results extend the results of Birkel (Stat. Probab. Lett. 7:17–20, 1989) and Matula (Stat. Probab. Lett. 15:209–213, 1992) to a Hilbert space.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Birkel, T.: A note on the strong law of large numbers for positively dependent random variables. Stat. Probab. Lett. 7, 17–20 (1989)

    Article  MathSciNet  Google Scholar 

  2. Burton, R., Dabrowski, A.R., Dehling, H.: An invariance principle for weakly associated random vectors. Stoch. Process. Appl. 23, 301–306 (1986)

    Article  MATH  MathSciNet  Google Scholar 

  3. Esary, J., Proschan, F., Walkup, D.: Association of random variables with applications. Ann. Math. Stat. 38, 1466–1474 (1967)

    Article  MATH  MathSciNet  Google Scholar 

  4. Joag-Dev, K., Proschan, F.: Negative association of random variables with applications. Ann. Stat. 11, 286–295 (1983)

    Article  MathSciNet  Google Scholar 

  5. Lehmann, E.L.: Some concepts of dependence. Ann. Math. Stat. 37, 1137–1153 (1966)

    Article  MATH  MathSciNet  Google Scholar 

  6. Matula, P.: A note on the almost sure convergence of sums of negatively dependent random variables. Stat. Probab. Lett. 15, 209–213 (1992)

    Article  MATH  MathSciNet  Google Scholar 

  7. Newman, C.M.: Asymptotic independence and limit theorems for positively and negatively dependent random variables. In: Tong, Y.L. (ed.) Inequalities in Statistics and Probability, pp. 127–140. Institute of Mathematical Statistics, Hayward, CA (1984)

  8. Newman, C.M., Wright, A.L.: An invariance principle for certain dependent sequences. Ann. Probab. 9, 671–675 (1981)

    Article  MATH  MathSciNet  Google Scholar 

  9. Shao, Q.M.: A comparison theorem on maximum inequalities between negatively associated and independent random variables. J. Theor. Probab. 13, 343–356 (2000)

    Article  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Tae-Sung Kim.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ko, MH., Kim, TS. & Han, KH. A Note on the Almost Sure Convergence for Dependent Random Variables in a Hilbert Space. J Theor Probab 22, 506–513 (2009). https://doi.org/10.1007/s10959-008-0144-z

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10959-008-0144-z

Keywords

Mathematics Subject Classification (2000)

Navigation